The Johnson Equation, Fredholm and Wronskian Representations of Solutions, and the Case of Order Three

Abstract : We construct solutions to the Johnson equation (J) first by means of Fredholm determinants and then by means of Wronskians of order 2N giving solutions of order N depending on 2N - 1 parameters. We obtain N order rational solutions that can be written as a quotient of two polynomials of degree 2N(N + 1) in x, t and 4N(N + 1) in y depending on 2N - 2 parameters. This method gives an infinite hierarchy of solutions to the Johnson equation. In particular, rational solutions are obtained. The solutions of order 3 with 4 parameters are constructed and studied in detail by means of their modulus in the (x, y) plane in function of time t and parameters a(1), a(2), b(1), and b(2).
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01997516
Contributor : Imb - Université de Bourgogne <>
Submitted on : Tuesday, January 29, 2019 - 10:03:01 AM
Last modification on : Thursday, February 7, 2019 - 4:13:15 PM

Links full text

Identifiers

Données associées

Citation

Pierre Gaillard. The Johnson Equation, Fredholm and Wronskian Representations of Solutions, and the Case of Order Three. Advances in Mathematical Physics, Hindawi Publishing Corporation, 2018, 2018, pp.1-18. ⟨10.1155/2018/1642139⟩. ⟨hal-01997516⟩

Share

Metrics

Record views

30